MAUDE Adverse Event Report: GYRUS ACMI, INC EZDILATE BALLOON DILATOR (WG) 11-12-13; DILATION BALLOON

GYRUS ACMI, INC EZDILATE BALLOON DILATOR (WG) 11-12-13; DILATION BALLOON
Model Number BD-410X-1355
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
During an esophageal dilatation surgery, the balloon was pumped to 2 atm ( max.5.5.Atm) and suddenly cracked.No patient injury was reported.
 
Additional Manufacturer Narrative
The balloon was discarded and will not be returned for evaluation.The investigation is on-going.If additional information becomes available, this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 3 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.

Brand Name
EZDILATE BALLOON DILATOR (WG) 11-12-13
Common Device Name
DILATION BALLOON
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
Manufacturer Contact
brian motter
800 west park drive
westborough, MA 01581
4848965250
MDR Report Key14434629
Report Number3003790304-2022-00075
Device Sequence Number14692802
Product Code PID
UDI-Device Identifier00821925033245
UDI-Public00821925033245
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K143609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD-410X-1355
Device Lot Number513069D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown